# SDR ASMF201510031

- Difficulty date: October 14, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 45,457 hours, 15,983 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: NF2748
- Condition: Faulty
- Location: Rt Engine
- Part time: 39,296 hours, 18,495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, THE RT ENG VIBRATION REACHED 4.6 UNITS.  ACCOMPLISHED THE QRH 7.24 PROCEDURE & THE VIBRATION WAS STABILIZED IN 4.0 UNITS.  ACFT WAS SENT TO THE HANGAR & MX PERFORMED A BORESCOPE INSPECTION TO BOOSTER BLADES STAGES 2 - 4 & LPT STAGES 1 - 3 IAW AMM 72-00-00-200-803-F00 & AMM 72-00-00-200-808-F00.  FAN BLADES COMPLETE SET NR 2 WERE REPLACED IAW AMM 72-21-02-900-801-F00.  THE VIBRATION MONITOR WAS REPLACED IAW AMM 77-31-03-000-801-F00 & VIBRATION SURVEY TEST NR 7 WAS PERFORMED IAW AMM 72-00-00, TESTED CORRECT.
